Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Will it be possible to regrow hair after years of being bald ?

when i was 19 i was taking depo( birth control ) i was using for about a year within that time my hair began to come out,so i discontinued my use of the product,about 90% of my hair came out im completly bald at the top now im 26 an my hair still hasnt grown back yet its made me very insecure especially around men,iv never used anything,but now i am just ready to get my hair back please whats the best product to regrow my hair i am to young to be bald like this and its already been 7 years i ve been hiding it an i am tired PLEASE SOMEONE HELP ME!!
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
When hair roots are intact, growth of hairs can occur after prolonged application of medicated lotions (eg.Minoxidil), but if hair roots are lost, then hair transplantation is the only ray of hope. Consult a dermatologist for clinical examination and treatment of the condition.
Answered: Wed, 19 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor